# SDR SWAA2022032578968

- Difficulty date: February 28, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737*
- Aircraft serial: 33925
- Aircraft time: 51,265 hours, 26,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Hose
- Condition: Broken
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT WATER DRAIN FLEX HOSE BROKEN AT STA 500D S-24L MKD DOT / [01] WATER DRAIN FLEX HOSE REMOVED AND REPLACED AS PER B-737-700 SRM 51-40-02-0G-0.;[02] REFERENCE CORRECTED: B-737-700 SOPM 20-50-25.;[03] VERIFIED 1; 2 COMPLETE
